# SDR SWIA201335567

- Difficulty date: September 29, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 29,617 hours, 23,863 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION NOTED AT REAR PRESSURE BULKHEAD WEB AT RBL 18.0 WL 34.0 APPROXIMATELY 1.0 INCHES IN LENGTH.  C-CHECK REPAIRED IAW SRM.
